Holomorphic families of nonequivalent embeddings and of holomorphic group actions on affine space

Kutzschebauch, Frank; Lodin, Sam (2013). Holomorphic families of nonequivalent embeddings and of holomorphic group actions on affine space. Duke Mathematical Journal, 162(1), pp. 49-94. Duke University Press 10.1215/00127094-1958969

[img]
Preview
Text
Kutzschebauch.pdf - Submitted Version
Available under License BORIS Standard License.

Download (463kB) | Preview

We construct holomorphic families of proper holomorphic embeddings of \mathbb {C}^{k} into \mathbb {C}^{n} (0\textless k\textless n-1), so that for any two different parameters in the family, no holomorphic automorphism of \mathbb {C}^{n} can map the image of the corresponding two embeddings onto each other. As an application to the study of the group of holomorphic automorphisms of \mathbb {C}^{n}, we derive the existence of families of holomorphic \mathbb {C}^{*}-actions on \mathbb {C}^{n} (n\ge5) so that different actions in the family are not conjugate. This result is surprising in view of the long-standing holomorphic linearization problem, which, in particular, asked whether there would be more than one conjugacy class of \mathbb {C}^{*}-actions on \mathbb {C}^{n} (with prescribed linear part at a fixed point).

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kutzschebauch, Frank

Subjects:

500 Science > 510 Mathematics

ISSN:

0012-7094

Publisher:

Duke University Press

Language:

English

Submitter:

Mario Amrein

Date Deposited:

28 Feb 2014 09:48

Last Modified:

04 May 2015 14:20

Publisher DOI:

10.1215/00127094-1958969

BORIS DOI:

10.7892/boris.41922

URI:

https://boris.unibe.ch/id/eprint/41922

Actions (login required)

Edit item Edit item
Provide Feedback